# SDR UOHR2011009

- Difficulty date: March 8, 2011
- Submitted: June 27, 2011
- Operation: General aviation
- Aircraft: N150K
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- Aircraft time: 11,861 hours, 49,048 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 105304061
- Condition: Cracked
- Location: Tail Boom
- Part time: 11,861 hours, 49,048 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR INSPECTIONS A CRACK WAS DISCOVERED ON THE TAILBOOM AT THE 10L FRAME ON THE SUPPORT ANGLE (PN 105-30251.44) SPLICE DOUBLER.  THERE IS ALSO A CRACK IN THE VERTICAL FIN SPAR AT THE CAM LOC FASTENER.  A TRAY IN THE VERTICAL FIN IS ALSO CRACKED AT THE FASTENER HOLE.
